# SDR AWXA200501238

- Difficulty date: September 23, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6546816
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED ATTACH ANGLE CRACKED, .375 INCHES IN LENGTH, FROM BS 927 TO BS 947, WL 207 AND BL 0.  MAINTENANCE REMOVED CRACKED ATTACH ANGLE IAW BOEING 737-300 SRM 51-40-02-0G.  FORMED NEW ATTACH ANGLE IAW BOEING 737-300 SRM 51-30-01-0G.  INSTALLED FABRICATED REPAIR PARTS AT BS 927 TO BS 947, WL 207 AND BL 0 IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
